# SDR AALA20120827005

- Difficulty date: August 26, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 40,067 hours, 16,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 3 TO 6 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT ROWS 3 TO 6.  OPS CHECK NORMAL.
